# SDR CALA2018111402373

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 26,266 hours, 9,218 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Transmitter
- Condition: Inoperative
- Location: Water Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WATER TANKS EMPTY AFTER 3+39 FLYING TIME. TANKS SHOWED FULL PRIO R TO PUSHBACK. REPEAT GRIPE. PLEASE INSPECT AND ACCOMPLISH WATER SERVICE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V902096 MAC RELATED WORK ORDER 000000001636072 AND PRTR PLACED POTABLE WATER ON MEL 3801L. DDP C/W PLACED POTABLE WATER ON MEL 3801L DISPATCH DESK: 75   NAME: J.O.                 DATE: 12-NOV-18- NOC      DESK: 900  NAME: RICHARD              DATE: 12-NOV-18- DEFERRED DIRECTLY BY TOMC MUST FIX. UNLOCKED FOR UPDATE MCO CONFIRMS POTABLE WATER SYSTEM OPERATIONAL AND USEABLE. SYSTE M QUANTITY IS INOP. MEL 3801J APPLIED. BAD, ALSO RECOMMEND REPLACEMENT OF FILL/DRAIN VALVE LOCATED ON LEFT SIDE OF WATER TANK ADJACENT TO OUTFLOW VLV. DDP FOR MEL 3801J C/W, T/S TO WATER TANK INTERNAL TRANSMITTER IS VERIFIED INDICATION INOP, NOT POTABLE WATER SYSTEM. OPS AND LEAK CKS GOOD. ALSO REF L/P 8269009 FOR FILL/OVERFLOW VALVE REPLACEMENT. REMOVED AND REPLACED WATER TANK PER AMM 38-11-01-400-801 ALL OPS AND LEAK CKS GOOD, ALL PANELS CLOSED, MEL CLOSED.
